Journal of Mathematics and Statistics

On Containment and Radical Graphs of a Commutative Ring

Saba Al-Kaseasbeh

DOI : 10.3844/jmssp.2016.308.311

Journal of Mathematics and Statistics

Volume 12, Issue 4

Pages 308-311


In this study, we consider various graphs with the vertices being sets of ideals of a commutative ring with identity, R. How we define the edge set will vary according to distinct ideal theoretic properties. We apply a graphical approach to the study of ideal relationships in commutative rings and from this we obtain some properties of their graphs.


© 2016 Saba Al-Kaseasbeh. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.